Syntactic cut-elimination for a fragment of the modal mu-calculus

Brünnler, Kai; Studer, Thomas (2012). Syntactic cut-elimination for a fragment of the modal mu-calculus. Annals of pure and applied logic, 163(12), pp. 1838-1853. Amsterdam: Elsevier 10.1016/j.apal.2012.04.006

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Studer, Thomas
ISSN: 0168-0072
Publisher: Elsevier
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:42
Last Modified: 08 Sep 2015 16:35
Publisher DOI: 10.1016/j.apal.2012.04.006
Web of Science ID: 000309300300007
URI: http://boris.unibe.ch/id/eprint/17274 (FactScience: 225026)

Actions (login required)

Edit item Edit item
Provide Feedback